Well-posedness of the Cauchy problem for a space-dependent anyon Boltzmann equation
Journal article, 2015

A fully non-linear kinetic Boltzmann equation for anyons is studied in a periodic 1d setting with large initial data. Strong L1 solutions are obtained for the Cauchy problem. The main results concern global existence, uniqueness, conservation of mass, momentum and energy, and stability.

quantum Boltzmann equation

Haldane statistics

anyon

low temperature kinetic theory

Author

Leif Arkeryd

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Anne Nouri

Institut de Mathematiques de Marseille

SIAM Journal on Mathematical Analysis

0036-1410 (ISSN) 1095-7154 (eISSN)

Vol. 47 6 4720-4742

Areas of Advance

Nanoscience and Nanotechnology

Subject Categories

Computational Mathematics

Roots

Basic sciences

DOI

10.1137/15M1012335

Preprint - Department of Mathematical Sciences, Chalmers University of Technology and Göteborg University: 2014:16

More information

Created

10/8/2017